| Catalog Number |
TX60G |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unknown procedure, one of the rows of staples did not fire.It appears that all the drivers have deployed.No further details provided.No patient consequence reported.
Additional Manufacturer Narrative
(b)(4).Date sent: 10/15/2024.D4: batch # unk.The manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date, a response has not been received.Should additional information be received, a supplemental report will be submitted.Could you please clarify if there were any patient consequences? could you please clarify if there was any change in the post-operative care of the patient as a result of the event? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 10/28/2024.Additional information was requested, and the following was obtained: could you please clarify if there were any patient consequences? no.Could you please clarify if there was any change in the post-operative care of the patient as a result of the event? no.
Additional Manufacturer Narrative
(b)(4).Date sent: 12/10/2024.
Additional Manufacturer Narrative
(b)(4).Date sent 3/4/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
(b)(4).Date sent 3/13/2025.D4 batch #896c23.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the tx60g device arrived with no apparent damaged and with a xr60g reload loaded on the device.The reload was received fully fired.The device was tested for functionality with a test reload and it fired and formed all the staples as intended.The staple line was complete, and the staples meet the staple form release criteria.The event described could not be confirmed as the device performed without any difficulties noted.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Although no conclusion could be reach on the cause of the reported event, the instructions for use do contain the following caution: attempting to force the trigger to complete the closing stroke with too much tissue or thickened tissue may result in poor staple formation with the loss of staple line integrity and subsequent leakage, disruption, or poor healing.In addition, instrument damage or failure may result.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 896c23, and no non-conformances were identified.